# SDR CALA9801099

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Bs 218-284
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON NR 1 FLOORBOARD IN FORWARD PIT WITH DELAMINATION ON EDGES AT STA 218 TO 284.  TWO HAT SECTIONS AND SIX NUT PLATE STRIPS WERE REMOVED.  A FLOORBOARD WAS FABRICATED.  THE FLOORBOARD, HAT SECTION, AND NUT PLATE STRIPS WERE INSTALLED IAW ECRA 2551-01010, SRM 51-30-2, AND 51-10-3.
